# SDR 20001113SH012

- Difficulty date: August 31, 2000
- Submitted: November 13, 2000
- Operation: General aviation
- Aircraft: N519AL
- Make and model: Skrsky S76A
- Aircraft serial: 760058
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Support Bracket
- Part number: 7640701106102
- Condition: Broken
- Location: Pilots Cyclic
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF ASB 76-67-44, FOUND CYCLIC SUPPORT NOT TO BE THE CORRECT CONFIGURATION.  (X)
